# SDR SWAA2021030847331

- Difficulty date: February 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT FWD CABIN BS328 RBL20 WL208. / REPAIRED CRACKED FLOOR BEAM AT FWD CABIN BS328 RBL20 WL208 IAW SRM 53-10-51-2A-7; NO FURTHER ACTION.
